# SDR CA030318018

- Difficulty date: March 15, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 68,738 hours
- Engine: Pwa JT8D17
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nr 2 Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE AIRCRAFT EXPERIENCED A LOSS OF HYDRAULIC FLUID. THE AIRCRAFT WAS DIVERTED TO WHERE EMERGENCY VEHICLES MET THE AIRCRAFT ON LANDING.THE LOSS OF FLUID WAS ATTRIBUTED TO THE NR 2 FLIGHT SPOILER ACTUATOR. THE ACTUATOR IS BEING TESTED AND ASSESSED IN THE SHOP. FURTHER INFO WILL FOLLOW WHEN REPORT IS RECEIVED.
